# SDR SWIA200110238

- Difficulty date: October 6, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N905SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 2,934 hours, 1,897 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Part number: 38004882
- Condition: Cracked
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: H

## Discrepancy

SMOKE APPEARED IN CABIN, PACKS WERE TURNED OFF.  FIRST OFFICER NOTICED FLUID DRAINING THROUGH APU DRAIN VENTS, THEN APU AUTO SHUT DOWN. FOUND OIL LEAKING FROM APU.  FOUND APU OIL CASE CRACKED.  REMOVED AND REPLACED APU IAW CRJ MM 49-10-00.  ALL OPS AND LEAK CHECKS GOOD. P/N ON:  3800488-3  S/N ON:  P279C  P/N OFF:  3800488-2  S/N OFF:  P615
